It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 95 for red face duac. (0.004 seconds)


Duac Gel
Jul 13, 2008
... I have a mild case of acne and my dermatologist prescribed Duac Gel on Friday. Friday night I applied it and woke up Saturday with an itchy and red face. However, that went away and because it seemed to be working I applied it again last night. This morning when I woke up I was slightly itchy. ... (5 replies)
... and Differin gel at night. I'm on my second day of the DUAC and I'm definitely feeling what you're feeling.. you know the stinging irritation! ... (4 replies)
... months ago I had a few stressful things happen and since then started getting bad spots on my temples and around my mouth, and a couple on my cheeks which leave red marks which never heal. ... (3 replies)

... Yeah, I know exactly what you are talking about. I apply the duac all over my face but because my cheeks are where I pretty much only break out, they are red and irritated looking from the duac. Like I can put the duac gel on my chin and it doesn't make it all red looking, but my cheeks look all red from the duac gel. ... (40 replies)
... Back in the summer, i had a sudden outburst of BAD acne. It started on my cheeks right below my eyes, and spread across my face in large patches. I tried everything from face scrubs, to "Super strength" acne pads. nothing worked, just made it more irritated and red. ... (0 replies)
... I'm also curious about DUAC. My derm just prescribed DUAC twice a day and Differin gel at night... this is my second day using DUAC and wow it stings. My face is kinda red... my face is sensitive? ... (1 replies)
... yes! Duac and Differin are very strong acne medicines so you should start slow like Jack said. If irritation still occur apply it once every other day. ... (3 replies)
... Hi, I started my prescription of Duac in the morning, Retin A at night and Dynacin twice a day six days ago. ... (3 replies)
... I'm a 15 year old female and I've always had good skin but mild to moderate acne. I went to the dermotologist a few days ago and she put me on a combination of Duac in the morning and Differin creme at night. Today was my 4th day of this and my face feels like its going to scab over. ... (4 replies)
... Hi people, My doc prescribed 1 year ago duac for use during the day and Differin during the nights and for the past year I used duac sometimes and I didin't have any allergies but I loved Differin since it cleared my face for months! ... (1 replies)
... That's the oddest thing...I never had a zit in my life until the age of 19 and I was depressed for nearly 4 years and was on every kind of anti-depressant you could name before I finally "won," my fight with it. But I just find that weird that your situation is very like mine in that you developed acne at the same age and have taken so many different anti-depressant meds.... (7 replies)
... s of depression and being tested on 25 different antidepressants, add medicines, and sleeping medicines I got reaallllly really bad acne. Not only do I have this red bumpy acne and blackheads and white heads on my face, but I have bumps on my throat, and these cystlike bubbles on my back and little bumps on my upper chest. ... (7 replies)
... I've been using Duac in the AM and Differin at PM for about 2.5 weeks. Today, a few hours after I put on my Duac, my face and neck are tingling like crazy and my face feels super cold, like a burning cold. Has this happened to anyone else? ... (1 replies)
... whiteheads and red marks on my forehead and both sides of my face. ... (35 replies)
... in the PM. It dried out my skin to the point where I no longer could tolerate it. My face was dry, irriated, red and constantly itching. My family doctor put me on steroids for a week to calm down my skin. ... (4 replies)
... I started using Differin and Duac over a month ago. ... (35 replies)
... A much better. But I dont know about reddness I don't get that much except like where I have pimples. Is your whole face red or just your acne. If it's your whole face maybe its rosecia which I don't think Duac would help. ... (2 replies)
... I tried using Benzamycin last year. That stuff was brutal on my face...dried me out even when I applied very little. My face became very red and chapped. It was also very difficult for me to apply, always left white streaks. ... (40 replies)
... I've been using Duac Gel for a couple months now. I absoultely love it. Get a really good moisturizer cause It will dry your face out pretty bad at first.....probably for like 2 weeks. You may want to only use it every other night to avoid the "drying out" process. ... (4 replies)
... I was prescribed with Duac and Differin. Duac makes my face red so I stop using it. ... (35 replies)


Associated Tags: benzac, benzaclin, botox, differin, doxycycline, propecia

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 02:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!